# SDR SCNA09002

- Difficulty date: January 31, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 29,088 hours, 11,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RT AFT OVERWING EXIT EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT.  OPERATIONAL CHECK IS NORMAL.
